# SDR AALA2019120659026

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 19,457 hours, 7,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Out Of Alignment
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERCOSTAL TO FLOOR BEAM MOUNTING HOLES ARE MISALLGNED AFTER REPAIR OF FLOOR BEAM  "T" CAP BETWEEN BS 947 AND BS 967 AT RBL 52 . REPLACED INTERCOSTAL PER AARD 51-00-05-1.
